Far Eastern Mathematical Journal

To content of the issue


Arithmetic essence of octuple product identity


Romanov M.A.

2016, issue 1, Ń. 69-82


Abstract
In the paper a new proof of octuple product identity is offered using simple arithmetic methods.

Keywords:
octuple product identity, Liouville's identities, triple product identity, quintuple product identity

Download the article (PDF-file)

References

[1] C.G.J. Jacobi, «Fundamenta nova theoriae functionum ellipticarum», Gesammelte Werke. V. 1, Berlin, 1881, 49–239.
[2] C.G.J. Jacobi, «Teoriae der elliptischen Functionen aus den Eigenschaften der Thetareihen abgeleitet», Gesammelte Werke. V. 1, Berlin, 1881, 497–538.
[3] C.G.J. Jacobi, Gesammelte Werke. V. 1, Berlin, 1881.
[4] C.F. Gauss, Gauss Werke II, Gottingen, 1863.
[5] R. Fricke, Die Elliptischen Funktionen und ihre Anwendungen. V. 1, Springer, Berlin, 2011.
[6] A.O.L. Atkin, P. Swinnerton-Dyer, «Some properties of partitions», Proc. London Math. Soc. (3), 4 (1954), 84–106.
[7] B. Gordon, «Some identities in combinatorial analysis», Quart. J. Math. Oxford Ser. (2), 12 (1961), 285–290.
[8] G.N. Watson, «Theorems stated by Ramanujan (VII): Theorems on a continued fraction», J. London Math. Soc., 4 (1929), 39–48.
[9] A.A. Kljachko, «Moduljarnye formy i predstavlenija simmetricheskih grupp», Zap. nauchn. sem. LOMI, 116 (1982), 174–185.
[10] N.V. Budarina, V.A. Bykovskij, «Arifmeticheskaja priroda tozhdestv dlja trojnogo i pjatikratnogo proizvedenij», Dal'nevost. matem. zhurn., 11:2 (2011), 140–148.
[11] H.M. Weber, Lehrbuch der Algebra. V. 3, Braunschweig, 1908.
[12] A. Vejl', Jellipticheskie funkcii po Jejzenshtejnu i Kronekeru, Mir, Moskva, 1978.
[13] V.G. Kac, P. Chen, Kvantovyj analiz, MCNMO, Moskva, 2005, 128 s.
[14] V.G. Kac, Verteksnye algebry dlja nachinajushhih, MCNMO, Moskva, 2005, 200 s.
[15] L.E. Dickson, History of the Theory of Numbers. V. 2, Chelsea Pub. Co., New York, 1952.
[16] J.V. Uspensky, M.A. Heaslet, Elementary Number Theory, McGraw-Hill Book Company Inc., New York and London, 1939.
[17] B.A. Venkov, Jelementarnaja teorija chisel, ONTI NKPT SSSR, Moskva, Leningrad, 1937, 222 s.
[18] Kenneth S. Williams, Number theory in the spirit of Liouville. V. 76, London Mathematical Society Student Texts, Cambridge University Press, 2011.
[19] V.A. Bykovskij, M.D. Monina, «Ob arifmeticheskoj prirode nekotoryh tozhdestv teorii jellipticheskih funkcij», Dal'nevost. matem. zhurn., 13:1 (2013), 15–34.

To content of the issue